MathSciNet Relay Station
MathSciNet bibliographic data
MR215847 14.20
Martens, Henrik H. On the varieties of special divisors on a curve. J. Reine Angew. Math. 227 1967 111–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement